# SDR SB07064

- Difficulty date: August 15, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE FORWARD COAT CLOSET EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE COAT CLOSET.  OPERATIONAL CHECK GOOD.
